# SDR M7K2008F00022

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N809MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3927
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550177130
- Part serial: BD5105
- Condition: Intermittent
- Part time: 572 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED THAT THE FIRE LIGHT ILLUMINATED IN A FLICKERING FASHION, FLIGHT WAS ABORTED. NO EVIDENCE OF FIRE OR HEAT WAS FOUND AND  TROUBLESHOOTING PROCEDURES OF THE MM WERE FOUND INEFFECTIVE AT DISCOVERING WHICH OF (3) DETECTORS WAS FAULTY.  RETORQING THE TERMINAL CONNECTIONS HAD RESOLVED A SIMILAR PROBLEM WITH THIS ENGINE SEVERAL WEEKS PREVIOUSLY. IN THIS CASE PROBLEM REMAINED INTERMITTENTLY DURING SUBSEQUENT SYSTEM CHECKS. ALL (3) DETECTORS WERE REPLACED WITH NO FURTHER DEFECT NOTED.  SUGGEST A DIFFERENT DESIGN DETECTOR OR QC IMPROVEMENTS BE MADE WITH THIS PART AS SEVERAL INSTANCES OF FALSE FIRE INDICATIONS HAVE SHAKEN CONFIDENCE IN SYS.  IT IS QUESTIONABLE WHY THERE IS EVEN SUCH A SYS ON A SINGLE ENG AC.  (K)
